Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 98, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 1:55 AM CDT for 4 counties in Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 1:55 AM CDT (06:55 UTC)
- Expired
- Apr 24, 2011, 3:00 AM CDT
- In force
- 65 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Garvin County, OK, Murray County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 85 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
703 WUUS54 KOUN 240655 SVROUN OKC019-049-099-123-240800- /O.NEW.KOUN.SV.W.0098.110424T0655Z-110424T0800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 155 AM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA... NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA... EASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA... NORTHERN MURRAY COUNTY IN SOUTHERN OKLAHOMA... * UNTIL 300 AM CDT * AT 154 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF DAVIS TO TATUMS...MOVING NORTHEAST AT 35 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL TWO INCHES IN DIAMETER... * LOCATIONS IN THE WARNING INCLUDE ADA...ANTIOCH...DAVIS...ELMORE CITY...FITTSTOWN...FITZHUGH...HENNEPIN...HICKORY...PAULS VALLEY... POOLEVILLE...RATLIFF CITY...ROFF...SCULLIN...STRATFORD...SULPHUR... TATUMS...VANOSS...WHITEBEAD AND WYNNEWOOD. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 52 AND 77. LAT...LON 3454 9666 3439 9756 3480 9739 3486 9640 TIME...MOT...LOC 0654Z 244DEG 29KT 3455 9703 3448 9743 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:20 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 24, 12:20 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1220 AM CDT SUN APR 24 2011 .AVIATION... SHOWERS/TSTMS INCREASING NORTH OF THE FRONTAL BOUNDARY FROM SE OK INTO W TX. EXPECT THIS TO CONTINUE OVERNIGHT AND WILL INCLUDE TEMPO GROUPS FOR TSRA MOST SITES. MAIN AREA OF PRECIP SHOULD GRADUALLY MIGRATE NEWD EARLY SUNDAY. IFR/MVFR CIGS WILL LIKELY PREVAIL...ESP SITES NEAR THE FRONTAL BOUNDARY WHICH SHOULD NOT MOVE MUCH. && .PREV DISCUSSION... /ISSUED 640 PM CDT SAT APR 23 2011/ .AVIATION... 24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK. && .DISCUSSION... T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA... TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE ACROSS THE REGION. T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES NORTHWARD. THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE WEST. A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER RIDGE MOVES INTO THE SOUTHERN PLAINS. CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 54 70 60 76 / 60 40 60 30 HOBART OK 50 71 57 79 / 40 30 40 20 WICHITA FALLS TX 59 76 63 88 / 50 40 40 20 GAGE OK 42 67 49 71 / 40 40 50 20 PONCA CITY OK 50 64 52 69 / 50 50 60 40 DURANT OK 67 80 66 80 / 60 50 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/32
Hazardous weather outlook, Apr 23, 11:59 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT SAT APR 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 PM CDT SAT APR 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO EL RENO... TO LAWTON OKLAHOMA...TO ELECTRA AND
ARCHER CITY TEXAS.
TIMING...
ISOLATED LARGE HAIL MAY OCCUR ANYWHERE IN THE SLIGHT RISK AREA
OVERNIGHT.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A STATIONARY FRONT IS EXPECTED TO REMAIN JUST SOUTH AND EAST OF THE
NWS NORMAN COUNTY WARNING AREA OVERNIGHT. ELEVATED INSTABILITY
BEHIND THE FRONT WILL BE SUFFICIENT FOR STORMS TO PRODUCE LARGE
HAIL. THE STRONGEST STORMS OVERNIGHT MAY BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF TENNIS BALLS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.
FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.In the hours before
Local storm report, Apr 24, 1:05 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
105 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM HAIL WAURIKA 34.17N 98.00W
04/24/2011 E1.75 INCH JEFFERSON OK AMATEUR RADIO
QUARTER TO GOLF BALL SIZED HAIL REPORTED IN WAURIKA.
&&
MALocal storm report, Apr 24, 1:09 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM HAIL WAURIKA 34.17N 98.00W
04/24/2011 E1.25 INCH JEFFERSON OK PUBLIC
PUBLIC REPORT OF HALF DOLLAR SIZED HAIL IN NORTH WAURIKA.
&&
MALocal storm report, Apr 24, 1:25 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 1 NW WAURIKA 34.18N 98.01W
04/24/2011 E2.75 INCH JEFFERSON OK AMATEUR RADIO
PUBLIC REPORT OF BASEBALL SIZED HAIL NORTHWEST OF
WAURIKA. AT LEAST ONE HOME HAS TAKEN MINOR DAMAGE FROM
THIS HAIL.
&&
MASpecial weather statement, Apr 24, 1:34 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
134 AM CDT SUN APR 24 2011
OKZ018-240645-
KINGFISHER OK-
134 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER COUNTY.
AT 135 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
KINGFISHER...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3588 9767 3584 9767 3573 9778 3573 9803
3598 9785Special weather statement, Apr 24, 1:37 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 137 AM CDT SUN APR 24 2011 OKZ037-038-240645- TILLMAN OK-COMANCHE OK- 137 AM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND TILLMAN COUNTIES. AT 137 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MANITOU... MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3466 9864 3445 9858 3441 9904 3451 9906
Special weather statement, Apr 24, 1:38 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 138 AM CDT SUN APR 24 2011 OKZ038-039-044-240700- COTTON OK-COMANCHE OK-STEPHENS OK- 138 AM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...COTTON AND STEPHENS COUNTIES. AT 138 AM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM GERONIMO TO 4 MILES WEST OF WALTERS...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3478 9812 3446 9807 3423 9839 3455 9845
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:34 PM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| Apr 23, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 55 min |
| Apr 23, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 63 min |
| Apr 23, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 38 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 26 min |
| Apr 23, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 24 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 49 min |
| Apr 23, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 54 min |
| Apr 23, 9:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 15 min |
| Apr 23, 9:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| Apr 23, 9:30 PM CDT | Special Weather Statement | OUN | Love | 15 min |
| Apr 23, 10:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 23, 10:07 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Johnston | 23 min |
| Apr 23, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 64 min |
| Apr 23, 10:36 PM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Apr 23, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Apr 23, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 38 min |
| Apr 23, 10:53 PM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 23, 11:11 PM CDT | Special Weather Statement | OUN | Carter | 19 min |
| Apr 23, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 41 min |
| Apr 23, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 63 min |
| Apr 23, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 47 min |
| Apr 24, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 62 min |
| Apr 24, 12:40 AM CDT | Special Weather Statement | OUN | McClain | 20 min |
| Apr 24, 12:53 AM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 24, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 57 min |
| Apr 24, 1:04 AM CDT | Special Weather Statement | OUN | McClain | 11 min |
| Apr 24, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 63 min |
| Apr 24, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 57 min |
| Apr 24, 1:34 AM CDT | Special Weather Statement | OUN | Kingfisher | 11 min |
| Apr 24, 1:37 AM CDT | Special Weather Statement | OUN | Tillman | 8 min |
| Apr 24, 1:38 AM CDT | Special Weather Statement | OUN | Cotton | 22 min |
| Apr 24, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 61 min |
| Apr 24, 1:48 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 57 min |
| Apr 24, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 78 min |
| Apr 24, 2:41 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Apr 24, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 44 min |
| Apr 24, 2:56 AM CDT | Special Weather Statement | OUN | Grady | 49 min |
| Apr 24, 3:00 AM CDT | Special Weather Statement | OUN | Beckham | 45 min |
| Apr 24, 3:54 AM CDT | Special Weather Statement | OUN | Pontotoc | 36 min |
| Apr 24, 3:59 AM CDT | Special Weather Statement | OUN | Roger Mills | 46 min |
| Apr 24, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 73 min |
| Apr 24, 4:09 AM CDT | Special Weather Statement | OUN | Custer | 51 min |
| Apr 24, 10:10 AM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 24, 11:17 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 24, 12:49 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| Apr 24, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 46 min |
| Apr 24, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 51 min |
| Apr 24, 1:59 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 42 min |
| Apr 24, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 66 min |
| Apr 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| Apr 24, 2:43 PM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 24, 3:27 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Apr 24, 3:56 PM CDT | Special Weather Statement | OUN | Seminole | 19 min |
| Apr 24, 4:15 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc | 30 min |
| Apr 24, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Apr 24, 5:11 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| Apr 24, 5:22 PM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Apr 24, 6:27 PM CDT | Areal Flood Advisory | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.